On the Randomness of Generalized Cyclotomic Sequences of Order Two and Length pq

Shengqiang LI  Zhixiong CHEN  Rong SUN  Guozhen XIAO  

Publication
IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences   Vol.E90-A   No.9   pp.2037-2041
Publication Date: 2007/09/01
Online ISSN: 1745-1337
DOI: 10.1093/ietfec/e90-a.9.2037
Print ISSN: 0916-8508
Type of Manuscript: LETTER
Category: Information Security
Keyword: 
generalized cyclotomy,  sequence,  linear complexity,  autocorrelation value,  

Full Text: PDF>>
Buy this Article




Summary: 
In this letter we introduce new generalized cyclotomic sequences of order two and length pq firstly, then we determine the linear complexity and autocorrelation values of these sequences. Our results show that these sequences are rather good from the linear complexity viewpoint.